Dubi Kelmer
Dubi Kelmer
כתובת אימייל מאומתת בדומיין bc.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
ANNALS OF
D Kelmer
Annals of mathematics 171, 815-879, 2010
492010
Strong Spectral Gaps for Compact Quotients of Products of
D Kelmer, P Sarnak
Arxiv preprint arXiv:0808.2368, 2008
27*2008
A quantitative Oppenheim theorem for generic ternary quadratic forms
A Ghosh, D Kelmer
arXiv preprint arXiv:1606.02388, 2016
202016
Shrinking targets for semisimple groups
A Ghosh, D Kelmer
Bulletin of the London Mathematical Society 49 (2), 235-245, 2017
142017
Scarring on invariant manifolds for perturbed quantized hyperbolic toral automorphisms
D Kelmer
Communications in mathematical physics 276 (2), 381-395, 2007
142007
Shrinking targets for discrete time flows on hyperbolic manifolds
D Kelmer
Geometric and Functional Analysis 27 (5), 1257-1287, 2017
132017
On the pair correlation density for hyperbolic angles
D Kelmer, A Kontorovich
Duke Mathematical Journal 164 (3), 473-509, 2015
122015
A refinement of strong multiplicity one for spectra of hyperbolic manifolds
D Kelmer
Transactions of the American Mathematical Society 366 (11), 5925-5961, 2014
112014
Logarithm laws for one parameter unipotent flows
D Kelmer, A Mohammadi
Geometric and Functional Analysis 22 (3), 756-784, 2012
112012
Shrinking target problems for flows on homogeneous spaces
D Kelmer, S Yu
Transactions of the American Mathematical Society 372 (9), 6283-6314, 2019
102019
Exponential mixing and shrinking targets for geodesic flow on geometrically finite hyperbolic manifolds
D Kelmer, H Oh
arXiv preprint arXiv:1812.05251 49, 50, 2018
102018
A uniform spectral gap for congruence covers of a hyperbolic manifold
D Kelmer, L Silberman
American Journal of Mathematics 135 (4), 1067-1085, 2013
102013
Effective equidistribution of shears and applications
D Kelmer, A Kontorovich
Mathematische Annalen 370 (1), 381-421, 2018
92018
Effective density for inhomogeneous quadratic forms I: generic forms and fixed shifts
A Ghosh, D Kelmer, S Yu
arXiv preprint arXiv:1911.04739, 2019
82019
Quadratic irrationals and linking numbers of modular knots
D Kelmer
arXiv preprint arXiv:1205.2230, 2012
82012
Values of random polynomials in shrinking targets
D Kelmer, S Yu
Transactions of the American Mathematical Society 373 (12), 8677-8695, 2020
72020
The second moment of the Siegel transform in the space of symplectic lattices
D Kelmer, S Yu
International Mathematics Research Notices 2021 (8), 5825-5859, 2021
62021
Scarring for quantum maps with simple spectrum
D Kelmer
Compositio Mathematica 147 (5), 1608-1612, 2011
62011
On matrix elements for the quantized cat map modulo prime powers
D Kelmer
Annales Henri Poincaré 9 (8), 1479-1501, 2008
62008
On distribution of poles of Eisenstein series and the length spectrum of hyperbolic manifolds
D Kelmer
International Mathematics Research Notices 2015 (23), 12319-12344, 2015
52015
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20